Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 254, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 13, 2016, 7:59 PM CDT for Cowley County, Sumner County, Kansas. It was in force for 61 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 7:59 PM CDT (00:59 UTC)
- Expired
- Jul 13, 2016, 9:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 70.0 mph
Counties Cowley County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 69 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 8:09 PM CDT | HAIL 1 | 5 W Arkansas City, KS | |
| Jul 13, 8:17 PM CDT | HAIL 0.75 | 2 S Arkansas City, KS | PEA TO DIME SIZE. |
| Jul 13, 8:24 PM CDT | HAIL 0.88 | Arkansas City, KS | NORTHWEST SIDE OF THE CITY. |
| Jul 13, 8:24 PM CDT | HAIL 1.5 | 5 S Geuda Springs, KS | |
| Jul 13, 8:26 PM CDT | HAIL 1 | 1 Nw Arkansas City, KS | |
| Jul 13, 8:47 PM CDT | HAIL 1.5 | 6 Sw Geuda Springs, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3256 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
178
WUUS53 KICT 140059
SVRICT
KSC035-191-140200-
/O.NEW.KICT.SV.W.0254.160714T0059Z-160714T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
759 PM CDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 900 PM CDT
* AT 758 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GEUDA
SPRINGS...OR 8 MILES WEST OF ARKANSAS CITY...MOVING EAST AT 5 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ARKANSAS CITY...GEUDA SPRINGS AND STROTHER FIELD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS THUNDERSTORM! PREPARE IMMEDIATELY FOR LARGE
DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER IMMEDIATELY INSIDE A STRONG
BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3711 9729 3719 9698 3700 9695 3700 9727
TIME...MOT...LOC 0058Z 262DEG 5KT 3703 9719
HAIL...2.50IN
WIND...70MPH
$$
ES3 follow-up statements
916
WWUS53 KICT 140110
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
810 PM CDT WED JUL 13 2016
KSC035-191-140200-
/O.CON.KICT.SV.W.0254.000000T0000Z-160714T0200Z/
COWLEY KS-SUMNER KS-
810 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN COWLEY AND SOUTHEASTERN SUMNER COUNTIES...
AT 808 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GEUDA
SPRINGS...OR 7 MILES WEST OF ARKANSAS CITY...MOVING EAST AT 10 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ARKANSAS CITY...GEUDA SPRINGS AND STROTHER FIELD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS THUNDERSTORM! PREPARE IMMEDIATELY FOR LARGE
DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER INSIDE A STRONG BUILDING
IMMEDIATELY! STAY AWAY FROM WINDOWS!
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3711 9729 3719 9698 3700 9695 3700 9727
TIME...MOT...LOC 0108Z 262DEG 5KT 3703 9717
HAIL...2.50IN
WIND...70MPH
$$
ES082
WWUS53 KICT 140131
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
831 PM CDT WED JUL 13 2016
KSC035-191-140200-
/O.CON.KICT.SV.W.0254.000000T0000Z-160714T0200Z/
COWLEY KS-SUMNER KS-
831 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN COWLEY AND SOUTHEASTERN SUMNER COUNTIES...
AT 830 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHILOCCO...OR
NEAR ARKANSAS CITY...MOVING EAST AT 10 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ARKANSAS CITY...GEUDA SPRINGS AND STROTHER FIELD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS THUNDERSTORM! PREPARE IMMEDIATELY FOR LARGE
DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER INSIDE A STRONG BUILDING
IMMEDIATELY! STAY AWAY FROM WINDOWS!
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3711 9729 3719 9698 3700 9695 3700 9727
TIME...MOT...LOC 0130Z 277DEG 7KT 3703 9713
HAIL...2.50IN
WIND...70MPH
$$
ES633
WWUS53 KICT 140200
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
900 PM CDT WED JUL 13 2016
KSC035-191-140206-
/O.EXP.KICT.SV.W.0254.000000T0000Z-160714T0200Z/
COWLEY KS-SUMNER KS-
900 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COWLEY AND
SOUTHEASTERN SUMNER COUNTIES WILL EXPIRE AT 900 PM CDT...
THE MOST INTENSE PART OF THE THUNDERSTORM WHICH PROMPTED THE WARNING
HAS MOVED SOUTHEAST OUT OF THE AREA INTO EXTREME NORTH-CENTRAL
OKLAHOMA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
YOU SHOULD REMAIN ALERT FOR SEVERE THUNDERSTORMS AND LISTEN FOR
FURTHER STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 3711 9729 3719 9698 3700 9695 3700 9727
TIME...MOT...LOC 0155Z 262DEG 5KT 3703 9713
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:35 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 13, 6:35 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Wichita KS 635 PM CDT WED JUL 13 2016 .UPDATE... Issued at 634 PM CDT Wed Jul 13 2016 Visual inspection from NWS office shows crisp CB going up south of Wichita currently. If these updrafts can sustain themselves amidst dry mid-levels and lack of appreciable upper forcing, extreme instability along with 30-40 kts of effective deep layer shear will support very large hail greater than 2-3 inches in diameter, damaging winds and locally very heavy rainfall with any storms that are capable of forming. Storm motion will be to the east- southeast. All activity should exit south/east of the forecast area by around 11 pm. && .SHORT TERM...(This evening through Saturday night) Issued at 308 PM CDT Wed Jul 13 2016 The airmass was somewhat stable across much of central and northeast KS in the wake of the morning MCS. Less of an impact was observed over southern KS and northern OK where the airmass remains quite unstable but there remained a strong cap through early afternoon. The morning MCS has resulted in a challenging short term forecast but will maintain low pops over much of south central and southeast KS where a lingering outflow boundary or two remain and H9-H8 moisture transport is progged to ramp up and persist through about 06-08z before veering and shifting south of the area. This would support a conditional threat for an isolated severe storm or two over mainly southern KS with some convergence along the sfc trough axis through the early evening hours while maintaining low pops across southeast KS this evening and tonight for any activity drifting southward impacting the area. A shortwave trough is progged to emerge from the Central Rockies early in the period on Thursday within a moist post-frontal easterly flow and weakly capped airmass. This is expected to result in deep moist convection rather early in the period. Some of this activity will likely linger through the evening & overnight hours on Thursday and maintained high pops weighted over southern KS. The deepest warm cloud depths and highest precipitable water values are now progged to remain immediately south of the area but locally heavy rain and localized flooding still remains a possibility especially across southern KS. Uncertainty remains rather high on Thursday night given the early onset of convection during the day which could result in much of the activity remaining across OK Thursday night in closer proximity to the effective boundary. Seasonably strong mid/upper flow is progged with deep layer shear of 40-55 kts and steep mid lvl lapse rates supporting severe thunderstorms across much of the area with the highest probabilities across southern KS during the afternoon/early evening on Thursday. Fri-Sat...The remnant frontal boundary is progged to meander across the area through the period. It may mix northward over the area on Friday providing a focus for additional storms during the afternoon and evening hours while other storms developing across the Central High Plains move southeast impacting the area Friday night. Confidence decreases on Sat but maintained low pops early in the period before the impacts from the building mid/upper ridge arrive late in the period. .LONG TERM...(Sunday through Wednesday) Issued at 308 PM CDT Wed Jul 13 2016 The subtropical ridge is progged to build over the area resulting in above normal temperatures and dry weather with little change anticipated from day to day. A persistence-type forecast is anticipated Mon-Wed with highs in the upper 90s and lows in the lower to middle 70s. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1229 PM CDT Wed Jul 13 2016 Ongoing mesoscale convective storm complex in the process of vacating eastern Kansas. Still could see isolated storms or small clusters redevelop late this pm/eve over south-central/southeast Kansas as instability recovers near 925-850 baroclinic zone and where weak southerly low-level jet is progged to develop. Will include VCTS mentions with best-guess timing at ICT and CNU terminals for now. Other storms could develop over the high plains late tonight, and could move eastward reaching central Kansas Thursday morning, however confidence is somewhat lower on this. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 72 89 67 87 / 30 60 60 30 Hutchinson 71 87 66 86 / 20 60 50 30 Newton 71 87 66 86 / 30 60 50 20 ElDorado 71 88 67 86 / 40 60 60 20 Winfield-KWLD 73 92 68 88 / 20 60 70 30 Russell 69 87 64 87 / 20 40 30 30 Great Bend 70 87 65 87 / 20 50 40 30 Salina 71 87 65 88 / 30 40 30 20 McPherson 70 87 66 86 / 30 50 40 30 Coffeyville 73 93 68 87 / 20 50 60 20 Chanute 70 89 67 86 / 40 50 60 20 Iola 69 88 67 86 / 50 50 50 20 Parsons-KPPF 72 91 68 87 / 30 50 60 20 && .ICT Watches/Warnings/Advisories... None. && UPDATE...ADK SHORT TERM...MWM LONG TERM...MWM AVIATION...JMC
Hazardous weather outlook, Jul 13, 6:29 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 629 PM CDT WED JUL 13 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-142330- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 629 PM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING BEFORE 11 PM...GENERALLY ALONG AND SOUTHEAST OF THE KANSAS TURNPIKE. IF STORMS CAN FORM...THE MAIN THREATS WILL BE VERY LARGE HAIL...DAMAGING STRAIGHT-LINE WINDS AND HEAVY RAIN. OTHER STRONG TO MARGINALLY SEVERE STORMS COULD APPROACH CENTRAL KANSAS TOWARD DAYBREAK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER ROUND OF SEVERE THUNDERSTORMS ARE EXPECTED THURSDAY AFTERNOON...POSSIBLY LINGERING INTO THURSDAY EVENING. DAMAGING WINDS...GOLF BALL SIZED HAIL AND LOCALLY HEAVY RAIN ARE ALL POSSIBLE. THE GREATEST RISK FOR SEVERE WEATHER AND HEAVY RAIN IS EXPECTED TO RESIDE ALONG AND SOUTH OF A GREAT BEND TO MCPHERSON TO IOLA LINE. CHANCES FOR SEVERE THUNDERSTORMS WILL RETURN ON FRIDAY AS A COMPLEX OF STORMS MOVES OUT OF NORTHWEST KANSAS INTO PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS LATE FRIDAY NIGHT. DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN WILL BE POSSIBLE ONCE AGAIN. ISOLATED STORM ACTIVITY MAY LINGER INTO EARLY SATURDAY BUT THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER APPEARS LOW. MORE INTENSE HEAT IS EXPECTED TO BUILD ACROSS THE ENTIRE AREA NEXT WEEK...WITH HEAT INDICES DURING THE AFTERNOON EXPECTED TO CLIMB TO AROUND 105 DEGREES OR HIGHER. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Jul 13, 7:10 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 710 PM CDT WED JUL 13 2016 KSZ092-093-140045- SUMNER KS-COWLEY KS- 710 PM CDT WED JUL 13 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL SUMNER COUNTY IN SOUTH CENTRAL KANSAS... WEST CENTRAL COWLEY COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 745 PM CDT * AT 707 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR GEUDA SPRINGS...OR 7 MILES SOUTH OF OXFORD...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS UP TO AROUND 50 MPH ARE POSSIBLE WITH THIS THUNDERSTORM. * LOCATIONS IMPACTED INCLUDE... WINFIELD...OXFORD...UDALL... GEUDA SPRINGS AND STROTHER FIELD AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3704 9720 3718 9735 3740 9712 3720 9690 TIME...MOT...LOC 0007Z 227DEG 13KT 3716 9721 ES
Local storm report, Jul 13, 7:30 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
730 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL 3 W GEUDA SPRINGS 37.11N 97.20W
07/13/2016 E1.00 INCH SUMNER KS PUBLIC
REPORTED BY KAKE NEWS. SOME STONES A LITTLE LARGER THAN
QUARTERS.
&&
KRCLocal storm report, Jul 13, 7:51 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
751 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL 3 W GEUDA SPRINGS 37.11N 97.20W
07/13/2016 E1.75 INCH SUMNER KS PUBLIC
REPORTED BY KAKE NEWS.
&&
KRCThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:10 PM CDT | Special Weather Statement | ICT | Cowley | 35 min |
| Jul 13, 7:27 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 63 min |
| Jul 14, 5:26 AM CDT | Special Weather Statement | ICT | Ellsworth | 49 min |
| Jul 14, 5:36 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 40 min |
| Jul 14, 6:02 AM CDT | Special Weather Statement | ICT | Reno | 28 min |
| Jul 14, 6:17 AM CDT | Special Weather Statement | ICT | Rice | 28 min |
| Jul 14, 6:27 AM CDT | Special Weather Statement | ICT | Reno | 33 min |
| Jul 14, 6:48 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 42 min |
| Jul 14, 7:15 AM CDT | Special Weather Statement | ICT | Harvey, Marion | 30 min |
| Jul 14, 7:27 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 63 min |
| Jul 14, 7:30 AM CDT | Special Weather Statement | ICT | Rice | 45 min |
| Jul 14, 7:39 AM CDT | Special Weather Statement | ICT | Chase | 51 min |
| Jul 14, 7:46 AM CDT | Special Weather Statement | ICT | Harvey, Marion | 44 min |
| Jul 14, 7:57 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 63 min |
| Jul 14, 8:01 AM CDT | Special Weather Statement | ICT | Greenwood | 29 min |
| Jul 14, 8:06 AM CDT | Special Weather Statement | ICT | Wilson | 24 min |
| Jul 14, 8:35 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 55 min |
| Jul 14, 8:36 AM CDT | Special Weather Statement | ICT | Neosho, Wilson | 24 min |
| Jul 14, 8:38 AM CDT | Special Weather Statement | ICT | Greenwood | 52 min |
| Jul 14, 8:50 AM CDT | Special Weather Statement | ICT | Allen, Woodson | 40 min |
| Jul 14, 8:58 AM CDT | Special Weather Statement | ICT | Kingman, Sumner | 32 min |
| Jul 14, 9:06 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 54 min |
| Jul 14, 9:23 AM CDT | Special Weather Statement | ICT | Butler, Greenwood | 52 min |
| Jul 14, 9:25 AM CDT | Special Weather Statement | ICT | Harper | 50 min |
| Jul 14, 9:34 AM CDT | Special Weather Statement | ICT | Harvey, Kingman, Reno, Sedgwick | 41 min |
| Jul 14, 9:50 AM CDT | Areal Flood Warning | ICT | Woodson | 4 hr |
| Jul 14, 9:51 AM CDT | Special Weather Statement | ICT | Sumner | 24 min |
| Jul 14, 10:02 AM CDT | Special Weather Statement | ICT | Allen, Neosho, Wilson, Woodson | 28 min |
| Jul 14, 10:22 AM CDT | Special Weather Statement | ICT | Montgomery | 38 min |
| Jul 14, 11:01 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley, Elk | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.